MAUDE Adverse Event Report: SHENZHEN GIFTSHINE TECHNOLOGY CO., LTD. DRIVE; PATIENT ALARM

SHENZHEN GIFTSHINE TECHNOLOGY CO., LTD. DRIVE; PATIENT ALARM
Model Number 13606
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 02/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, drive devilbiss healthcare was notified of an incident regarding a pressure-sensitive chair and bed patient alarm, intended to alert a caregiver when a patient gets out of a chair or bed.The patient's daughter reported that her mother, a dementia patient, got out of bed twice within hours of each other and that the alarm failed to function both times, resulting in her mother falling twice.In the second fall, the patient hit her head "but she is ok," and no medical attention was sought.The reporter indicated that the device was plugged in to outlet power, concluding that it was "not a battery issue." drive devilbiss is currently investigating the incident, including attempting to retrieve the product to inspect it.

Brand Name
DRIVE
Common Device Name
PATIENT ALARM
Manufacturer (Section D)
SHENZHEN GIFTSHINE TECHNOLOGY CO., LTD.
4f block c1 zone 4
xinxing industrial pk
xinhe comm. fuyong st., shenzhen 51810 3
CH  518103
MDR Report Key13760280
Report Number2438477-2022-00016
Device Sequence Number12247948
Product Code KMI
UDI-Device Identifier00822383116327
UDI-Public822383116327
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2022
Report Date (Section F) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number13606
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/20/2022
Device Age8 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight45 KG
Date Report Sent to FDA03/10/2022